Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recursive condition for positivity of the angle for multivariate stationary sequences


Authors: A. Makagon, A. G. Miamee and B. S. W. Schröder
Journal: Proc. Amer. Math. Soc. 126 (1998), 1821-1825
MSC (1991): Primary 60G12, 60G25
DOI: https://doi.org/10.1090/S0002-9939-98-04245-2
MathSciNet review: 1443841
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note a recursive type condition for positivity of the angle between past and future for $q$-variate stationary sequences is provided. In the case $q=2$ it gives a simple different proof of a result due to Solev and Tserkhtsvadze on basicity of bivariate stationary sequences.


References [Enhancements On Off] (What's this?)

  • 1. Fefferman, C. (1971). Characterizations of bounded mean oscillation. Bull. Amer. Math. Soc. 77, 587-588. MR 43:6713
  • 2. Hunt, R. A., Muckenhoupt, B. and Wheeden, R. L. (1973), Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math Soc. 176, 227-251. MR 47:701
  • 3. Makagon, A. and Salehi, H. (1989), Notes on infinite dimensional stationary sequences. Probability Theory on Vector Spaces IV, Lecture Notes in Math. 1391, Springer-Verlag, 200-238. MR 91i:60103
  • 4. Masani, P. and Wiener, N. (1957-58), The prediction theory of multivariate stochastic processes I and II, Acta Math. 98, 111 - 150, and 99, 93 - 137. MR 20:4323; MR 20:4325
  • 5. Miamee, A. G. (1986), On the Angle between Past and Future for Multivariate Stationary Stochastic Processes, J. Mult. Anal. 20, 205 - 219. MR 88f:60074
  • 6. Miamee, A. G. and Pourahmadi, M. (1987), Degenerate multivariate stationary processes: Basicity, Past and Future and Autoregressive Representation, Sankhya Ser A. 49, 316-334. MR 91b:62185
  • 7. Pousson, H. R. (1968). Systems of Toeplitz operators on $H^2$, II, Trans. Amer. Math. Soc. 133, 527 - 536. MR 37:3377
  • 8. Solev, V. N. and Tserkhtsvadze, K. A. (1986), A condition for a stationary vector sequence to be a basis (Russian), Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 153. MR 88b:60096

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G12, 60G25

Retrieve articles in all journals with MSC (1991): 60G12, 60G25


Additional Information

A. Makagon
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 26668
Email: makagon@huajai.cs.hamptonu.edu

A. G. Miamee
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 26668
Email: miamee@cs.hamptonu.edu

B. S. W. Schröder
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 26668
Address at time of publication: Program of Mathematics and Statistics, Louisiana Technical University, Ruston, Louisiana 71272
Email: Schroder@engr.LaTech.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04245-2
Keywords: Multivariate stationary sequence, prediction theory, positive angle
Received by editor(s): April 26, 1996
Received by editor(s) in revised form: December 4, 1996
Additional Notes: This research was supported by ONR Grant No. N 00014 - 89 - J - 1824
The second author was supported by Army Research Office grant DAAH 04-96-1-0027
The third author was supported by ONR Grant No. N 00014 - 95 - 1 - 0660
Communicated by: Stanley Sawyer
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society